# SDR GAIA03022SP

- Difficulty date: July 19, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE RIGHT SIDE STATION 675 STRINGER R19 HAS PILLOWING AT FASTENERS.  CUT OUT DAMAGED SKIN 3 INCHES BY 2.75 INCHES, ACCOMPLISHED DOUBLER REPAIR IAW B727 SRM 53-30-3 FIG 14.  DOUBLER 2024 T-3, .071, FILLER 2024 T-3 .063.  (M)
